ADHD

Question
Posted by: Michelle | 2010/09/30

Q.

Dilated pupils

My son has been on Strattera for about 2 months. I''ve noticed his pupils are permanently dilated. Is this a side effect of Strattera?

Expert's Reply

A.

ADHD Expert

Dear Michelle,

This is not a side effect I have heard of. As I am not a doctor I suggest speaking with your prescribing practitioner.

If you could let us all know of the results I am sure many parents would appreciate it.

Best wishes,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.